Discrete & Computational Geometry

, Volume 24, Issue 2, pp 267-278

The Blocking Numbers of Convex Bodies

  • L. DallaAffiliated withDepartment of Mathematics, University of Athens, Panepistemiopolis, 154 81 Athens, Greece
  • , D. G. LarmanAffiliated withDepartment of Mathematics, University College London, Gower Street, London WC1E 6BT, England dgl@math.ucl.ac.uk
  • , P. Mani-LevitskaAffiliated withMathematisches Institut, Universität Bern, Sidlerstrasse 5, CH-3012 Bern, Switzerland
  • , C. ZongAffiliated withInstitute of Mathematics, The Chinese Academy of Sciences, Beijing 100080, People's Republic of China cmzong@math08.math.ac.cn

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract.

Besides determining the exact blocking numbers of cubes and balls, a conditional lower bound for the blocking numbers of convex bodies is achieved. In addition, several open problems are proposed.